# SDR 11RR20190820767

- Difficulty date: August 15, 2019
- Submitted: August 20, 2019
- Operation: General aviation
- Aircraft: N507CC
- Make and model: Doug 600N
- Aircraft serial: RN007
- Aircraft time: 5,722 hours, 6,486 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cable
- Part number: 500N72205
- Condition: Broken
- Location: Anti-Torque
- Part time: 5,722 hours, 6,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PILOT REALIZED HE HAD NO ANTI-TORQUE INPUT WITH LEFT PEDAL INPUT. THE PILOT LOWERED THE COLLECTIVE IMMEDIATELY BUT THE AIRCRAFT ROTATED 180 DEGREES BEFORE COMING TO REST. UPON INSPECTION IT WAS FOUND THE RH THRUSTER CABLE WAS BROKEN APPROXIMATELY AT THE 90 DEGREE PULLEY ON THE LEFT SIDE OF THE STATIONARY CONE.
